MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BCI CAPNOGRAPHY MONITOR CAPNOCHECK II; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

SMITHS MEDICAL ASD, INC. BCI CAPNOGRAPHY MONITOR CAPNOCHECK II; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Catalog Number 8401
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device had low o2 unstable.No additional information.
 
Additional Manufacturer Narrative
B3: date of event is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
Correction: there was no patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
A1-a6, b5: corrected.H6: investigation codes: updated.Investigation summary: the affected device was returned for evaluation.The customer reported issue was low co2 unstable.The customer reported issue was not able to be confirmed through calibration.The cause of the reported issue was unable to be determined or verified through evidence and test methods available.No action required - monitor is operating within factory specifications.Device passed all functional and delivery tests performed after repair activities were completed.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
BCI CAPNOGRAPHY MONITOR CAPNOCHECK II
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21734554
Report Number3012307300-2025-03485
Device Sequence Number17145712
Product Code CCK
UDI-Device Identifier10610586036781
UDI-Public(01)10610586036781(11)120207
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K991086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8401
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer03/31/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown